Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm currently on accutane, and have been on it for a little over three weeks. I have moderate acne with A LOT of old post-inflammatory hyperpigmentation, one year prior to being on accutane. Based on some discussions and posts I've read here, I understand that accutane does not heal the red/pink marks left behind from acne and I also know that PIH goes away on its own eventually. However, like I mentioned I've had PIH on both my cheeks for a very long time now, and they're very red/pink. They just won't seem to go away, are there any treatments or something I can do to heal/lighten them somehow? Any help would be much appreciated! 

Share this post


Link to post
Share on other sites

I have never been on accutane so I can't speak to if it helps with PIH; however, I had a few Jessner peels over the past few years and I think they really did help lighten my old PIH.  BUT, it happens over the course of months, even years.  It was after a few years that I could really say definitively that old PIH marks were lighter.  In my experience, there is no fast fix, just time and patience.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×